EconPapers    
Economics at your fingertips  
 

Recovery of Time‐Dependent Parameters of a Black‐Scholes‐Type Equation: An Inverse Stieltjes Moment Approach

Marianito R. Rodrigo and Rogemar S. Mamon

Journal of Applied Mathematics, 2007, vol. 2007, issue 1

Abstract: We show that the problem of recovering the time‐dependent parameters of an equation of Black‐Scholes type can be formulated as an inverse Stieltjes moment problem. An application to the problem of implied volatility calculation in the case when the model parameters are time varying is provided and results of numerical simulations are presented.

Date: 2007
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2007/62098

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2007:y:2007:i:1:n:062098

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2007:y:2007:i:1:n:062098